# SDR SIMA200217309

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND ONE DENT MARKED NR 3 AFT OF PAX DOOR LOWER CORNER AT FRAMES 19 AND 20 AND STRINGER 15L AND 16L.  ALSO FOUND CRACK.  REMOVED DAMAGE BY CUT OUT, FABRICATED A REPAIR DOUBLER AND FILLER, REPAIR DONE IAW EMB 145 SRM 145/1142, CHAPTER 53, REV 18 53-21-01, AND STANDARD SRM PRACTICES.  (M)
